# SDR IPXA2020071097568

- Difficulty date: June 22, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Stringer 15
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING BOX UPPER SKIN HAS CORROSION AT STA. XCW= -11 ABOVE STR. 15.REPAIRED CORRODED CENTER WING BOX UPPER SKIN AT STA. XCW= -11 ABOVE STR. 15 IAW VT-SAA EA 011-5730-01-A8391 REV  I/R, AND EO MD11-5730-77097-A. (MINOR)
